# SDR CA131220003

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 24,377 hours
- Engine: Pwa PT6A67D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Assy
- Part number: 1295210502
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NORMAL APPROACH, FLAP 17 SELECTED WITH NO INDICATION ERRORS OR ANY CONTROL ISSUES OUT OF THE ORDINARY. ON FINAL, FLAPS 35 WAS SELECTED, PF INSTANTLY FELT VERY STRONG YAW TO THE LT.  ACFT CONTROL WAS REGAINED WITH THE USE OF RUDDER TO HELP MAINTAIN DIRECTIONAL CONTROL.  ENGINE GAUGES WERE CONFIRMED ALL NORMAL AND AN ENGINE FAILURE WAS RULED OUT.  FLAP GAUGE READ ZERO.  ATTEMPTED TO RAISE FLAPS UP WITH THE USE OF THE FLAP SECTOR TO 17 DEGREES WITH NO MOVEMENT ON FLAP GAUGE AND NO MOVEMENT FELT ON THE CONTROLS.  LANDED WITH NO FURTHER INCIDENTS AND TOOK ACFT TO MAINTENANCE.  INSPECTION FOUND THE RT INBD FLAP SHAFT TO BE WORN & SLIPPING AT THE ACTUATOR.  FLAP DRIVE PN 129-521050-2, SN 929-F-97. RT OTBD, LT INBD & LT OTBD FLAP SHAFTS FOUND DAMAGED AT THE GEARBOX.  ALL WORN PARTS REPLACED.  CMA AND NT AIR ARE PROPOSING A 2500 CYCLE INSPECTION OVER AND ABOVE OTHER INSPECTIONS TO CHECK FOR THIS CONDITION BEFORE IT OCCURS.
